MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 300
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
New dialyzer opened to place on the machine.Upon inspection, the fibers were bent and look as if they are not connected as they should be.Dialyzer pulled from use.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key16627223
Report Number16627223
Device Sequence Number5334202
Product Code KDI
UDI-Device Identifier07332414123055
UDI-Public07332414123055
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/17/2023
Report Date (Section F) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number300
Device Catalogue Number114745L
Device Lot NumberC623300507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/17/2023